# SDR AT9900124

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLIGHT DECK FLOOR BULGING AND RIVETS PULLING THROUGH.  ALSO, THE NOSE WHEEL WELL AT STA 243, STRINGER 28R FRAME HAS EXFOLIATION AND THE E/E COMPARTMENT AT STA 351 STRINGER 23L WEB WITH CORROSION.  REMOVED CORROSION, FABRICATED WEB AND ANGLES, ALODINE, PRIMED, AND INSTALLED IAW B737 SRM 51-40-3 FIG 1, 51-10-2, 51-40-3, 53-10-9, 51-40-2, 51-10-6, 53-10-1.  WEB (P/N 1A-42704-1) OFF.
